# SDR SWAA2022082233362

- Difficulty date: July 24, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1669
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BATTERY CHARGER AT M1669 WON'T CHARGE BATTERY / [01] REPLACED EMERGENCY EXIT BATTERY CHARGER AT M1669 PER AMM 33-51-06-960-806; STEP 5.E.(4).;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] COMPLETED STEP 1.;[04] VERIFIED STEP 1 COMPLETE.
